MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci; HARMONIC ACE

INTUITIVE SURGICAL, INC da Vinci; HARMONIC ACE
Model Number 480275-12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted procedure, a screw on a harmonic ace instrument was observed to have loosened or broken and a fragment fell inside the patient.The fragment was retrieved during the same surgery.The customer stated that the broken fragment was immediately retrieved using a long forceps instrument along with another robotic arm.To confirm complete retrieval, the surgical site was thoroughly irrigated and carefully inspected using the da vinci robotic endoscope, ensuring no fragments remained in the area.A postoperative ultrasound examination was conducted following the visual confirmation that no residual fragment was present.
 
Additional Manufacturer Narrative
The harmonic ace instrument has not been received for failure analysis evaluation.

Brand Name
da Vinci
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50899446
Report Number2955842-2026-39854
Device Sequence Number10711812
Product Code NAY
UDI-Device Identifier10886874112738
UDI-Public(01)10886874112738(17)281130(10)K11251113
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K143132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number480275-12
Device Catalogue Number480275
Device Lot NumberK11251113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown